Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bad reaction to sustiva
Oct 11, 2006

i did sustiva for two weeks after i got a bad rash over my body then my skin color went from light to tan now it's going back to light but i'm noticing spots around my arms should i be worried that the rash is coming back?

Response from Dr. Henry

I can't tell from your message whether you are still taking Sustiva. Often the rash will evolve somewhat while treating through that side effect. If the medication has been stopped then it is unusual for new drug related rashes to appear. Your HIV provider is the best person to assess the situation. Skin problems are common in HIV+ persons so sometimes there can be another skin condition present to complicate matters. I often seek help from a dermatologist if I am uncertain what is going on for a particular patient. KH



Previous
sever abdomin swelling
Next
Colour of my Skin Changed

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement